I went to sleep and awoke with what would appear to be a ruptured blood vessel in the left eye in the bottom corner closest to the nose, which then spread to almost half that side of the white. i was given an eyedrop by the name of neomycin and polymyxin b sulfates and gramicidin ophthalmic solution. will this help? and how long will this take to clear up? is there anything else i can do to help it clear up i.e ice or cool rag on the eye. Im desperate as it appeared this morning (monday) and i have an engagement on saturday and would be extremely uncomforable if it was still there
Google "subconjunctival hemorrhage" that's what this is. Also search the term on this page. Its common. Unless you are on coumadin (warfarin), heparin, plavix, ticlid or have a blood disease its common and harmless.
The antibiotics are not helpful and not necessary.
Its like a bruise on the eye and there's really nothing you can do to make it go away faster.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.